# SDR ASOA201101861

- Difficulty date: October 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 25,248 hours, 18,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY LIGHT THIRD FROM FRONT INOP.  RELAMPED CABIN NR3 CEILING EMERGENCY LIGHT IAW AMM 33-51-09.  OPS CHECK GOOD.
